# SDR VJ9800665

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE RIGHT HAND LOWER WING CHORD HAS MATERIAL MISSING AND CORROSION AT FUELING PANEL AT FS 365.  MECHANICALLY REMOVED CORROSION, MATERIAL THICKNESS .170, MATERIAL LOSS .100 REMAINING THICKNESS .070.  FABRICATED REPAIR DOUBLER IAW AIRTRAN RES 982060.
